# SDR AU961031

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A65R
- Propeller: Hartzl HCB5MP3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: RL980961
- Condition: Faulty
- Location: Lg Position Ind
- Stage of operation: NR
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR RELAY FAULTY
